RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2017, Volume 22, Issue 4, Pages 435–447 (Mi rcd264)  

This article is cited in 4 scientific papers (total in 4 papers)

An Inhomogeneous Chaplygin Sleigh

Alexey V. Borisov, Ivan S. Mamaev

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: In this paper we investigate the dynamics of a system that is a generalization of the Chaplygin sleigh to the case of an inhomogeneous nonholonomic constraint. We perform an explicit integration and a sufficiently complete qualitative analysis of the dynamics.

Keywords: Chaplygin sleigh, inhomogeneous nonholonomic constraints, conservation laws, qualitative analysis, resonance.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation (project 14-50-00005).


DOI: https://doi.org/10.1134/S1560354717040062

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 37J60
Received: 02.06.2017
Language: English

Citation: Alexey V. Borisov, Ivan S. Mamaev, “An Inhomogeneous Chaplygin Sleigh”, Regul. Chaotic Dyn., 22:4 (2017), 435–447

Citation in format AMSBIB
\Bibitem{BorMam17}
\by Alexey V. Borisov, Ivan S. Mamaev
\paper An Inhomogeneous Chaplygin Sleigh
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 4
\pages 435--447
\mathnet{http://mi.mathnet.ru/rcd264}
\crossref{https://doi.org/10.1134/S1560354717040062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3682244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407398500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026870832}


Linking options:
  • http://mi.mathnet.ru/eng/rcd264
  • http://mi.mathnet.ru/eng/rcd/v22/i4/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Translation

    This publication is cited in the following articles:
    1. I. A. Bizyaev, “Sani Chaplygina s dvizhuscheisya tochechnoi massoi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:4 (2017), 583–589  mathnet  crossref  elib
    2. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Chaplygin Sleigh with Parametric Excitation: Chaotic Dynamics and Nonholonomic Acceleration”, Regul. Chaotic Dyn., 22:8 (2017), 955–975  mathnet  crossref
    3. Fedonyuk V. Tallapragada Ph., “Sinusoidal Control and Limit Cycle Analysis of the Dissipative Chaplygin Sleigh”, Nonlinear Dyn., 93:2 (2018), 835–846  crossref  isi  scopus
    4. Ivanov A.P., “On Singular Points of Equations of Mechanics”, Dokl. Math., 97:2 (2018), 167–169  crossref  zmath  isi  scopus
  • Number of views:
    This page:55
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019